# SDR SWAA072094

- Difficulty date: April 29, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 49,467 hours, 49,278 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545630
- Condition: Cracked
- Location: Bs 440 S8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 440, STR 8L.  REPAIRED FRAME PER SRM.
